# SDR SWAA000419

- Difficulty date: March 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EEPLS INOP.  REMOVED AND REPLACED 3 LIGHT MODULES AND SUPPLY BOX CIRCUIT BREAKER PER MM.
